RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, paper published in the English version journal (Mi mz12345)  

Papers published in the English version of the journal
Brief Communications

Typical Shape of Elements in an Arithmetical Semigroup with Exponentially Growing Prime Counting Function and Deviations from the Bose–Einstein Distribution

V. L. Chernysheva, D. S. Minenkovb, V. E. Nazaikinskiicb

a National Research University Higher School of Economics, Moscow, 101000 Russia
b Ishlinsky Institute for Problems in Mechanics RAS, Moscow, 119526 Russia
c Moscow Institute of Physics and Technology (State University), Dolgoprudnyi, Moscow Oblast, 141701 Russia

Keywords: abstract integer, asymptotics, $G$-prime counting function, partition, Bose–Einstein distribution.

Funding Agency Grant Number
Russian Science Foundation 14-11-00432
This work was supported by the Russian Science Foundation under grant 14-11-00432.



English version:
Mathematical Notes, 2018, 104:6, 939–942

Bibliographic databases:

Received: 31.10.2018
Language:

Citation: V. L. Chernyshev, D. S. Minenkov, V. E. Nazaikinskii, “Typical Shape of Elements in an Arithmetical Semigroup with Exponentially Growing Prime Counting Function and Deviations from the Bose–Einstein Distribution”, Math. Notes, 104:6 (2018), 939–942

Citation in format AMSBIB
\Bibitem{CheMinNaz18}
\by V.~L.~Chernyshev, D.~S.~Minenkov, V.~E.~Nazaikinskii
\paper Typical Shape of Elements in an Arithmetical Semigroup
with Exponentially Growing Prime Counting Function
and Deviations from the Bose–Einstein Distribution
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 939--942
\mathnet{http://mi.mathnet.ru/mz12345}
\crossref{https://doi.org/10.1134/S0001434618110408}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800040}
\elib{http://elibrary.ru/item.asp?id=38635034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059225038}


Linking options:
  • http://mi.mathnet.ru/eng/mz12345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019